Open Access Library Journal

Vol.3 No.5(2016), Paper ID 69261, 6 pages

DOI:10.4236/oalib.1102632

 

Calculation on Variable Sag in Chain Drives

 

Changfa Rong

 

School of Mechanical Engineering, Hebei University of Technology, Tianjin, China

 

Copyright © 2016 Changfa Rong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Rong, C. (2016) Calculation on Variable Sag in Chain Drives. Open Access Library Journal, 3, 1-6. doi: 10.4236/oalib.1102632.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.